# SDR AALA201606119005

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 47,197 hours, 27,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  ROW 21 LT SIDE SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AT SEAT 21 LT.  REPLACED THE WIRE HARNESS IAW CMM 25-22-52.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
